A Novel Resource Allocation Method for DFT-s-OFDMA Systems

Bin SHENG  Pengcheng ZHU  Xiaohu YOU  Lan CHEN  

Publication
IEICE TRANSACTIONS on Communications   Vol.E95-B   No.4   pp.1448-1450
Publication Date: 2012/04/01
Online ISSN: 1745-1345
DOI: 10.1587/transcom.E95.B.1448
Print ISSN: 0916-8516
Type of Manuscript: LETTER
Category: Wireless Communication Technologies
Keyword: 
DFT-s-OFDMA,  resource allocation,  LTE,  

Full Text: PDF(183.8KB)>>
Buy this Article




Summary: 
In this letter, a novel resource allocation method is proposed for Discrete Fourier Transform Spread Orthogonal Frequency Division Multiple Access (DFT-s-OFDMA) systems in Long Term Evolution (LTE). The proposed method is developed based on a minimal metric loss criterion and performs better than the commonly used Recursive Maximum Expansion (RME) method.